Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from spinal tb. Took AKT4 and streptomicine injections. Dosage for the injection?

I have been suffering from spinal tb(D6-D7) from last four months ,As no relief in pain was noticed ,taking AKT4 during first three months ,treating doctor advised Streptomicine injections for 1month. ,which i have taken and got some relief in pain.Other doctors are saying that these injections are to be taken for 3months . what should i do?
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Yes the other doctors are advising right.

The first line drugs along with Streptomycin injection has to be taken for 3 months and second line should continue for 5 more months. Please notify your problem to the nearest District TB centre as well. It is a notifiable disease now and you get free drugs from them.

Some good pain killers can keep your pain at bay and you can continue to lead normal life without affecting your occupation which is crucial to actively pursue the treatment till the end. Do not interrupt therapy as it can lead to resistance.

Let me know if I can assist you further.
Answered: Mon, 11 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor